# SDR DL764030077

- Difficulty date: January 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 5,264 hours, 2,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 114T41455
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYM MSG DISPLAYED AFTER FLAPS EXTENDED TO 30 ON APPROACH.  FOUND NR 1 LEFT SLAT OUTBOARD TARGET MISSING FOR SENSOR 276.  REPLACED TARGET WITH NEW BOLT AND BEARING.  RAN FLAPS/SLATS SEVERAL TIMES WITH NO EICAS MESSAGES OR FAULTS  ON PROX BOX.
